It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


BC Side effects
Aug 30, 2004
I think I jinxed myself, after I posted that the Ortho Lo was working great for me and had no side effects, I've got some! lol I have been feeling extremely tired the past couple days and I've had more headaches in the past 3 days than I have during the past 5 years. Has anyone else had these side effects from either pills or the shot? Do they go away eventually as your body gets used to the hormones or not? Just wondering about other peoples experiences!
Re: BC Side effects
Aug 30, 2004
How long have you been on Ortho Lo? You should give your body atleast 3 months to adjust to the new hormone levels.
Let's see... as for me, I was on OTC for a year. I got terrible headaches and mood swings so I switched to Kariva (generic of Mircette). Kariva got rid of those headaches but I got REALLY bad cramping during my period. So, I switched to Alesse. Alesse was the worst pill I've been on. I got headaches, cramping, breakouts and extreme mood swings. Now I'm on OTC LO. So far so good. This is only my 2nd month so I'm giving it time.
Your body had to adjust to the different hormones. And we are all different. I would swear by Alesse, I was on it for 3 yrs and no problems for me. Total opposite of MECPCPJ-- Just give it time and see if it works. If after 3 mths you arnt' happy then try another one! Good Luck





All times are GMT -7. The time now is 07:20 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!